# SDR SWIA200718075

- Difficulty date: March 28, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,420 hours, 9,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOP.  SECURED WIRING AT CONNECTION.  OPERATIONAL CHECK GOOD.
